# SDR CALA2013101492038

- Difficulty date: October 13, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 69,226 hours, 25,329 cycles
- Engine: Pwa PW2037
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 124
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV ASYMMETRICAL STATUS MESSAGE WILL NOT CLEAR.  REPLACED RT AIR DATA COMPUTER DUE TO FAULT SET ON RT SAM MODULE.  ELEV ASYMMETRICAL MESSAGE GONE.  ACCOMPLISHED SUCCESSFUL CURRENT STATUS TEST 30, AIRCRAFT REMAINS FULL CAPABILITY.
